... recently was prescribed antibiotics for strep throat and have never used any back up method forms of birth control with my partner. Over the past week I have started getting a light/medium brown discharge with no odour. This has never happen to me in the past year... does anyone know what this could mean? I haven't had a period since I had my mirena inserted
Corrinal does not say which antibiotic your taking sometimes they can cause this but in this case I don't think it has anything to not using a back up for your partner but the best thing you can do is call the Doctor or nurse and tell them what is going on... It's much better to let them know you are having a problem you don't want to take any chances... Just call the doctor today well be a week day... good luck wish i could be of more help..Chuck1957
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2015 • 2 answers
I have had my mirena in for one year now and suddenly around the time Im suppose to get my period i?
Posted 4 Nov 2015 • 1 answer
I've had my mirena for less than a year but my period stopped all together back in December and I've
Posted 14 Mar 2016 • 0 answers
Posted 15 May 2016 • 0 answers
Posted 2 Aug 2016 • 0 answers